Finite element solution of laminar flow through square-edged orifice with a variable thickness


Sahin B. , Akilli H.

INTERNATIONAL JOURNAL OF COMPUTATIONAL FLUID DYNAMICS, vol.9, no.1, pp.85-88, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 1997
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTATIONAL FLUID DYNAMICS
  • Page Numbers: pp.85-88

Abstract

A numerical analysis of laminar flow through square-edged orifice has been studied for Reynolds number in the range 0 < Re-0 < 2000 with beta values varying from 0.2 to 0.8 and with t* values varying from 1/16 to 1. It is shown that the flow discharge coefficient gradually decreases when the orifice thickness/diameter ratio increases for a high porosity.